MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM 100BX 1200 USA; Needle, Hypodermic, Single Lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM 100BX 1200 USA; Needle, Hypodermic, Single Lumen
Model Number 320122
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported found from this box 20-25 pen needles that clogged during the flow check.Informed caller of non patient end review and placement.Dc lot # 4142007 catalog# 320122 date of event unknown sample status awaiting sample.This intake record was reviewed as part of capas #pr-00078 and #pr-00080 and deficiencies were identified.The following actions were taken; twenty-four additional complaint records were created.With these actions completed, this intake record is now consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.No further action is required at this time unless new information becomes available.(b)(6)2026.

Brand Name
PEN NDL 32G 4MM 100BX 1200 USA
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland
EI 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50947435
Report Number3023359743-2026-00727
Device Sequence Number21220509
Product Code FMI
UDI-Device Identifier00382903201228
UDI-Public00382903201228
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320122
Device Lot Number4142007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown